Pyoderma Gangrenosum with Neurofibromatosis: Understanding a Possible Relationship and Identifying Risk with Immunosuppressants
Keywords:Azathioprine, Neurofibromatosis, Pyoderma Gangrenosum, Telogen effluvium
Association of Pyoderma Gangrenosum with Neurofibromatosis is extremely rare; only one case has been reported so far. We present one such patient, who also developed bone marrow suppression after treatment with Azathioprine, and reported an acute onset of Telogen Effluvium. The rare association of these two seemingly unrelated conditions and the need to be vigilant about the possibility of myelosuppression with azathioprine presenting as sudden onset, severe alopecia is highlighted.
How to Cite
Copyright (c) 2023 Society of Dermatologists, Venereologists and Leprologists of Nepal
This work is licensed under a Creative Commons Attribution 4.0 International License.
Copyright on any research article is transferred in full to Nepal Journal of Dermatology, Venereology & Leprology upon publication. The copyright transfer includes the right to reproduce and distribute the article in any form of reproduction (printing, electronic media or any other form).